# SDR ASAA2018032724059

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,328 hours, 12,557 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 154764
- Condition: Failed
- Location: Hf Antenna
- Part time: 38,008 hours, 11,285 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF MAKES RANDOM KEYING SOUND DURING FLIGHT.  CANNOT TRANSMIT ON THR NR 2 HF.  RANDOM KEYING SOUND ONLY WHILE IN DATA MODE.  ACFT GROUNDED.  CONFIRMED THE NR 2 HF FAULT.  REMOVED AND REPLACED HF ANTENNA COUPLER IAW AMM 23-11-61.   PERFORMED AN HF SYSTEM TEST IAW AMM 23-11-00.  ALL TESTS PASSED. OK FOR SERVICE.
